MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC ENDOWRIST SP; MEDIUM-LARGE CLIP APPLIER

INTUITIVE SURGICAL, INC ENDOWRIST SP; MEDIUM-LARGE CLIP APPLIER
Model Number 430005-62
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a da vinci-assisted surgical procedure, the single port (sp) medium-large clip applier instrument would not fire the clip.The instrument worked multiple times prior to the incident.The instrument was removed as it was not needed following the non-fire.No fragment fell into the patient.The user completed the procedure and no known impact or patient consequence was reported.
 
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) has not received the da vinci product with an alleged issue to perform failure analysis.A follow-up mdr will be submitted if the product is returned and evaluated and/or if additional information is received.
 
Event or Problem Description
Refer to h11 for follow-up information.
 
Additional Manufacturer Narrative
Intuitive surgical inc.(isi) received the single port (sp) medium-large clip applier instrument for failure analysis investigation.The instrument was analyzed and the findings did not replicate or confirm the customer reported event.The reported issue with the instrument was not replicated nor confirmed.The instrument was evaluated and placed on an in-house tester.The qap (quality assurance procedure) was performed and passed.The instrument passed the recognition and engagement tests.Clip test, gripping misalignment, bumper test, and intuitive motion testing was performed and passed.The instrument moved intuitively wit full range of motion in all directions.The grip tips opened and close properly.The instrument was retested and passed all in-house testing all three attempts.A visual inspection of grip tips, cables, and all internal and external components was performed and passed due to no visual damage observed.There was no problem detected.

Brand Name
ENDOWRIST SP
Common Device Name
MEDIUM-LARGE CLIP APPLIER
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key23969027
Report Number2955842-2026-00055
Device Sequence Number7946361
Product Code NAY
UDI-Device Identifier00886874114292
UDI-Public(01)00886874114292(11)240711(10)K10240711(91)0002
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K182371
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number430005-62
Device Catalogue Number430005
Device Lot NumberK10240711 0002
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/17/2025
Supplement Date Received by Manufacturer01/27/2026
Initial Report FDA Received Date01/05/2026
Supplement Report FDA Received Date02/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/11/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexUnknown